Vaccinations


#1
Hi,

I've just had typhoid, tetanus, diphtheria, hepatitis A and B booster and bought lots of mosquito tick and the bug deterrent for a short stay in India, Kerala (bottom left of India. I didn't know!!!)

The trouble is, my resting tremor has got significantly worse and I was wandering if this is short lived because of the added drugs I've been given or is this a bona fide worsening of my PD?

Anyone got any ideas please?

Cecily.

#2
Oh and polio as well.

#3
I just reread what I have written and thought about it.

DERRRRRRRRRRRRR

It can't be surprising.

LOL

#4
Hi Cecily.

Every time i hear the words "bona fide" it makes me laugh, reminding me of a sketch on a very funny Victoria Wood show.

A cure of course would be not to rest...lol

Sorry I can not be of any help.....jaylew

#5
Hi Cecily,

I am no expert, but drugs can show up as a worsening of PD, but all it is, is the side effects of the drugs you have taken. I know in your case you cannot look at the carton, as it was injections given by a Nurse or Doctor. If you do have a worsening of your symptoms check the cartons of any tablets or pills you are taking for side effects, and in your case, go back to where you had the jabs and ask for details of possible side effects, they may give.

I recently had a change of medication for my heart condition, and it effected the drugs I was taking for PD, so much so, that it was like I was not taking them at all. Hope that is of some help.

Bos aka Phil

#6
Morning Phil,

Thanks for your information. Likewise I have come to the conclusion that my jabs have either reacted with my PD meds to reduce their efficacy or that they are, independently, making my PD worse.

The timing of worsening symptoms with having these vaccinations is, in my opinion, no co-incidence.

With best regards, Cecily.

Hi Jaylew, LOL xx